# SDR USAASB96050

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Connector
- Part number: 696R16S1S135
- Condition: Deformed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1850 - AFTER TAKEOFF FROM CLT, CREW RECEIVED NR 1 FUEL HEAT LIGHT AND NR 1 OIL TEMPERATURE ROSE INTO THE YELLOW ARC.  CREW REDUCED POWER TO ENGINE.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND PIN IN FUEL HEAT VALVE CONNECTOR D1004 PUSHED BACK.  CONNECTOR WAS REPAIRED.  (X)
